Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Orange spot near eye when reading books or watching TV

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I see a orange spot off to the left part of my eye. It kinda blinks in and out. I only notice it when I read my Nook or watch TV.
Posted Thu, 13 Sep 2012 in Vision and Eye Disorders
Answered by Dr. Ram Choudhary 5 hours later
Thanks for writing in to Heathcare Magic!
Most likely you are seeing the reflection of the Blind spot of the eye.
This phenomenon is a normal physiological occurrence.
Some people have a bigger size of Blind spot and may have perception of colored vison when straining on eyes and otherwise would have a perfectly normal vision.
Still if the problem troubles you much or seems to increase then you should get your vision tested by Perimetry test by an Ophthalmologist to get actual detailed assessment.
Drugs like Digoxin can also lead to yelow vision, but I do not think you are taking it.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor